Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Bi-center problem for some classes of Z(2)-equivariant systems

Full text
Romanovski, Valery G. ; Fernandes, Wilker ; Oliveira, Regilene
Total Authors: 3
Document type: Journal article
Source: Journal of Computational and Applied Mathematics; v. 320, p. 61-75, AUG 15 2017.
Web of Science Citations: 5

We investigate the simultaneous existence of two centers and their isochronicity for two families of planar Z(2)-equivariant differential systems. First, for a family studied by Liu and Li (2011) we present the necessary and sufficient conditions for the existence of an isochronous bi-center. Next, we give conditions for the existence of a bi-center and study its isochronicity for a planar Z(2)-equivariant quintic system having two weak foci or centers. We also give two examples of non-Hamiltonian cubic systems with three isochronous centers. (c) 2017 Elsevier B.V. All rights reserved. (AU)

FAPESP's process: 14/00304-2 - Singularities of differentiable mappings: theory and applications
Grantee:Maria Aparecida Soares Ruas
Support type: Research Projects - Thematic Grants